MathSciNet Relay Station
MathSciNet bibliographic data
MR1988981 60J80 (05C99 60C05 60G50)
Stacey, Alan Branching random walks on quasi-transitive graphs. Combinatorics, probability and computing (Oberwolfach, 2001). Combin. Probab. Comput. 12 (2003), no. 3, 345–358.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement